Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ruled Lagrangian submanifolds of the 6-sphere


Author: Jason D. Lotay
Journal: Trans. Amer. Math. Soc. 363 (2011), 2305-2339
MSC (2010): Primary 53B20, 53B25
Published electronically: November 30, 2010
MathSciNet review: 2763718
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article sets out to serve a dual purpose. On the one hand, we give an explicit description of the Lagrangians in the nearly Kähler 6-sphere $ \mathcal{S}^6$ which are ruled by circles of constant radius using `Weierstrass formulae'. On the other hand, we recognise all known examples of these Lagrangians as being ruled by such circles. Therefore, we describe all families of Lagrangians in $ \mathcal{S}^6$ whose second fundamental form satisfies natural pointwise conditions--the so-called `second order families'.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53B20, 53B25

Retrieve articles in all journals with MSC (2010): 53B20, 53B25


Additional Information

Jason D. Lotay
Affiliation: Department of Mathematics, Imperial College, London, SW7 2RH, United Kingdom
Email: jlotay@imperial.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05167-0
PII: S 0002-9947(2010)05167-0
Received by editor(s): August 22, 2008
Published electronically: November 30, 2010
Article copyright: © Copyright 2010 American Mathematical Society